Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this special weather statement at Aug 20, 2021, 4:56 PM EDT for Hyde County, Pamlico County, North Carolina. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2021, 4:56 PM EDT (20:56 UTC)
- Expired
- Aug 20, 2021, 5:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Newport/Morehead City, NC
- Hail
- 0.00 in
- Wind
- 30
Counties Hyde County, NC, Pamlico County, NC
The radar
The Morehead City radar (KMHX), 75 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2221 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.5
The text
As transmitted.
822
WWUS82 KMHX 202056
SPSMHX
Special Weather Statement
National Weather Service Newport/Morehead City NC
456 PM EDT Fri Aug 20 2021
NCZ046-047-080-081-094-202145-
Mainland Dare NC-Beaufort NC-Mainland Hyde NC-Tyrrell NC-Pamlico NC-
456 PM EDT Fri Aug 20 2021
...Strong thunderstorms will impact portions of Hyde, southwestern
Dare, southeastern Beaufort, southeastern Tyrrell and Pamlico
Counties through 545 PM EDT...
At 455 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Killkenny to 8 miles southeast of Lowland
to near Neuse Forest. Movement was northeast at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sladesville, Killkenny, Ponzer, Swindell Fork, Scranton, Gull Rock,
Kilkenny, Fairfield, New Holland, Pamlico Beach, Lowland, Florence,
Janeiro, Grantsboro, Nebraska, Rose Bay, Whortonsville, Leechville,
Lake Landing and Maribel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3537 7606 3495 7679 3504 7695 3532 7670
3564 7647 3569 7589
TIME...MOT...LOC 2055Z 240DEG 17KT 3562 7626 3521 7646 3501 7688
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
$$
mleeWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Aug 20, 4:03 PM EDT, 53 minutes earlier.
Area forecast discussion, Aug 20, 4:03 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
403 PM EDT Fri Aug 20 2021
.SYNOPSIS...
High pressure will continue offshore with weak troughing nearby
into the weekend. Tropical Cyclone Henri will pass offshore
tonight and tomorrow, shifting the surface trough axis near the
coast Sunday through much of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 350 PM Fri...Upper air analysis this afternoon shows
broad troughing continuing to sit over much of the eastern
CONUS, and this is expected to slowly meander south and east
through the short term as it interacts with distant TC Henri. At
the surface, a weak frontal boundary continues to linger
roughly along Highway 17 this afternoon, most clearly delineated
by both temperature and instability fields. Convection has
quickly fired across the Albemarle Peninsula and the Northern
Outer Banks, and satellite/radar trends indicate this will
continue to fill to the south through the next hour.
Expect convection to continue building both south along the
frontal boundary, and inland through the early evening as
outflow from existing activity spreads west into an increasingly
unstable airmass characterized by SBCAPE of 3500-4500 J/kg. The
airmass is highly favorable for storms capable of significant
rainfall with PWATs close to 2.30" and low and mid level RHs of
80-90%. With storms pinned along a frontal boundary and storm
motions generally around 5 kt or less, training storms also
remain a concern. Additionally, RAP soundings have also hinted
at effective shear climbing to 30-35 kt late this afternoon with
the development of a LLJ over the region. This could lead to a
low- end severe threat with the potential for damaging wind
gusts. A waterspout or weak tornado remains possible immediately
along the frontal boundary.
Convective coverage slowly wanes tonight although most hi-res
guidance hints at some isolated periodic showers inland
overnight, likely developing along remnant outflow boundaries.
Otherwise, with freshly saturated soils expected low stratus is
likely to develop especially west of Highway 17. With light to
calm winds would not be surprised to see stratus lower to the
surface, restricting visibilities in the early morning.
Low temperatures remain similar to the past several, sitting in
the low 70s, mid to upper 70s along the coast.
&&
.SHORT TERM /SATURDAY/...
As of 350 PM Fri...Upper troughing will linger over the region
tomorrow with surface front decaying. Main forecast challenge
will be convective coverage tomorrow, as drier mid-level air
will quickly be advected into the area as the trough interacts
with Henri and PWATs drop to around 1.5" inland. Deeper moisture
will likely remain in place along the Outer Banks and the
Albemarle Sound and show highest PoPs here, although still can't
rule out an odd shower or storm well inland as well despite
more hostile conditions. Highers slightly cooler than today, but
still in the mid to upper 80s.
Along the coast, high surf courtesy of TC Henri will create
dangerous beach conditions along the Outer Banks from Cape
Lookout to Oregon Inlet...see the Tides/Coastal Flooding section
for more details.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 330 AM Fri...Troughing over the area may bring unsettled
weather Saturday as Henri passes well off the coast. Coastal
areas remain unsettled through much of next week, while inland
areas return to a more seasonal pattern starting Sunday.
Sunday through late week...Closed upper low over the Mid-
Atlantic coast as the the surface trough axis in the wake of
Henri slides over ENC, where it will remain into late week. By
mid-week, the upper low is absorbed into the background flow
over New England and a general weakness persists overhead.
A fairly persistent forecast through the period, with the trough
axis linger nearby keeping week flow locally and much stronger
low level moisture advection expected to remain offshore.
Isolated to scattered shower activity could be more persistent
along the coast, while a more seasonable/diurnal precip pattern
is expected inland. Temps generally near to a few degrees above
normal through the period.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /through 18Z Saturday/...
As of 140 PM Fri...Quickly evolving situation early this
afternoon with a mixed of VFR and MVFR conditions courtesy of a
2-2.5kft cu deck. Showers and thunderstorms quickly evolving
along a subtle boundary draped from roughly KNBT northeast to
KMQI, and expect coverage to expand further inland through the
afternoon. Environment is favorable for torrential rainfall
which could result in brief but severe visibility restrictions
at impacted terminals.
Coverage wanes after 00-01z although some lingering showers are
possible overnight. With expected rainfall and freshly saturated
soils, low stratus appears to be a high probability. Light winds
suggest stratus could lower through the morning resulting in
lower visibilities by early morning, particularly at inland
terminals.
LONG TERM /Saturday through Tuesday/...
As of 345 AM Fri...Some MVFR ceilings could linger Saturday as
TC Henri passes well off the coast, but VFR generally expected
to prevail during the day and thereafter, with typically light
winds. Isolated to scattered showers and storms are possible
early afternoon into early next week, bringing the potential for
brief, localized flight restrictions. Overnight/early morning
fog and/or low stratus will also be possible.
&&
.MARINE...
SHORT TERM /Tonight and Saturday/...
As of 350 PM Fri...Conditions deteriorating over the offshore
waters this afternoon as swell from TC Henri continues to build.
Expect seas to peak at 8-9 feet especially for central waters,
before beginning to ebb starting tomorrow afternoon. Local NWPS
guidance likely reducing seas too quickly, as is typical with
tropical influences, and SCA conditions are likely to continue
to the end of the period.
Despite rough seas, winds are not of consequence with SE flow
backing northerly at 10-15 kt as Henri passes well to our east.
LONG TERM /Saturday night through Tuesday/...
As of 355 PM Fri...Relatively quiet conditions expected across
the waters in the long term with winds returning to
predominantly a SW regime through the period. Slightly stronger
winds Sunday into Monday of 15-20 kt will likely keep seas at
4-5 feet for outer waters and can't completely rule out a 6
footer or two. Otherwise, no SCA potential on the horizon.
&&
.TIDES/COASTAL FLOODING...
As of 4 PM Fri...TC Henri is expected pass offshore as a
Hurricane tomorrow. Dangerous surf conditions and elevated rip
current risk will continue through the weekend. A High Surf
Advisory has been issued from Cape Lookout north to Oregon
Inlet, starting overnight tonight and running to Saturday
evening for waves of 6-10 feet in the surf zone. Additionally,
elevated astronomical tides and the increased swell could
combine to bring minor beach erosion and the potential for
overwash for portions of beach with very vulnerable dune
structures with the early evening high tide cycles Sat and Sun.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement through Saturday evening for NCZ195-
196-199-203>205.
High Surf Advisory from 2 AM to 8 PM EDT Saturday for NCZ196-
204-205.
MARINE...Small Craft Advisory until 11 PM EDT Saturday for AMZ152-154.
Small Craft Advisory until 8 PM EDT Saturday for AMZ156-158.
Small Craft Advisory from 8 PM this evening to 11 PM EDT
Saturday for AMZ150.
&&
SYNOPSIS...MHX
NEAR TERM...MS
SHORT TERM...MS
LONG TERM...CQD/CB
AVIATION...CB/MS
MARINE...CB/MS
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Aug 20, 4:08 PM EDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 408 PM EDT Fri Aug 20 2021 NCZ196-204-205-212015- East Carteret-Ocracoke Island-Hatteras Island- 408 PM EDT Fri Aug 20 2021 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT SATURDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-203-212015- West Carteret-Coastal Onslow-Northern Outer Banks- 408 PM EDT Fri Aug 20 2021 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Showers and thunderstorms will continue through this evening with the potential for localized flash flooding. A few storms could be severe with the potential for damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044>047-079>081-090>092-094-193-194-198-212015- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 408 PM EDT Fri Aug 20 2021 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Showers and thunderstorms will continue through this evening with the potential for localized flash flooding. A few storms could be severe with the potential for damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 20, 2:16 PM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
216 PM EDT Fri Aug 20 2021
NCZ047-203-201900-
Mainland Dare NC-Northern Outer Banks NC-
216 PM EDT Fri Aug 20 2021
...A strong thunderstorm will impact portions of Dare County through
300 PM EDT...
At 215 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a waterspout over the Albemarle Sound and near
Mashoes, or 8 miles southwest of Kill Devil Hills, moving northeast
at 20 mph.
HAZARD...Waterspouts, winds in excess of 40 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects. Minor damage to outdoor
objects is possible.
Locations impacted include...
Kill Devil Hills, Southern Shores, Manns Harbor, Nags Head, Mashoes,
Manteo, East Lake, Colington, Whalebone, Buffalo City, Jockeys Ridge
State Park, Roanoke Island Festival Park, Wright Brothers National
Monument, Nags Head Fishing Pier, Avalon Pier, Wanchese, Bodie Island
Lighthouse and Outer Banks Fishing Pier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3579 7545 3569 7601 3605 7594 3609 7583
3607 7580 3608 7579 3609 7574 3611 7575
3612 7575 3611 7574 3612 7574 3617 7560
TIME...MOT...LOC 1815Z 244DEG 17KT 3595 7580
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
27Special weather statement, Aug 20, 3:08 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
308 PM EDT Fri Aug 20 2021
NCZ046-047-081-203-205-201945-
Mainland Dare NC-Hatteras Island NC-Mainland Hyde NC-Tyrrell NC-
Northern Outer Banks NC-
308 PM EDT Fri Aug 20 2021
...A strong thunderstorm will impact portions of northeastern Hyde,
Dare and northeastern Tyrrell Counties through 345 PM EDT...
At 308 PM EDT, Doppler radar was tracking a strong thunderstorm near
Manns Harbor, or 7 miles northwest of Stumpy Point, moving east at
25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kill Devil Hills, Stumpy Point, Manns Harbor, Nags Head, Mashoes,
Manteo, East Lake, Colington, Whalebone, Buffalo City, Jockeys Ridge
State Park, Roanoke Island Festival Park, Wright Brothers National
Monument, Nags Head Fishing Pier, Wanchese, Bodie Island Lighthouse
and Outer Banks Fishing Pier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3565 7594 3587 7607 3606 7557 3574 7544
TIME...MOT...LOC 1908Z 253DEG 34KT 3580 7580
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
27Special weather statement, Aug 20, 3:38 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
338 PM EDT Fri Aug 20 2021
NCZ092-198-202030-
Jones NC-Inland Onslow NC-
338 PM EDT Fri Aug 20 2021
...A strong thunderstorm will impact portions of southeastern Jones
and northeastern Onslow Counties through 430 PM EDT...
At 338 PM EDT, Doppler radar was tracking a strong thunderstorm over
Belgrade, or 10 miles northeast of Pumpkin Center, moving northeast
at 10 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Maysville, Belgrade, Deppe and Loco VFD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3478 7719 3478 7731 3486 7738 3499 7731
3500 7718 3491 7711
TIME...MOT...LOC 1938Z 205DEG 10KT 3489 7725
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
mleeSpecial weather statement, Aug 20, 3:55 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Newport/Morehead City NC
355 PM EDT Fri Aug 20 2021
NCZ080-092-094-193-194-202045-
Jones NC-Beaufort NC-Northern Craven NC-Pamlico NC-
Southern Craven NC-
355 PM EDT Fri Aug 20 2021
...Strong thunderstorms will impact portions of east central Jones,
central Craven, southeastern Beaufort and northwestern Pamlico
Counties through 445 PM EDT...
At 354 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Royal to near River Bend. Movement was
northeast at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Bern, James City, Trent Woods, River Bend, Lowland, Rhems,
Olympia, Edward, Grantsboro, Royal, Riverdale, South Creek, Catfish
Lake, Fairfield Harbour, Coastal Carolina Regional Airport, Bayboro,
Alliance, Aurora, Bridgeton and Pollocksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3527 7656 3491 7711 3500 7718 3499 7731
3536 7685 3540 7654
TIME...MOT...LOC 1954Z 235DEG 18KT 3525 7679 3501 7714
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
mleeSpecial weather statement, Aug 20, 4:07 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
407 PM EDT Fri Aug 20 2021
NCZ090-092-198-202045-
Jones NC-Inland Onslow NC-Duplin NC-
407 PM EDT Fri Aug 20 2021
...A strong thunderstorm will impact portions of central Jones,
northwestern Onslow and southeastern Duplin Counties through 445 PM
EDT...
At 406 PM EDT, Doppler radar was tracking a strong thunderstorm over
Richlands South, or over Half Moon, moving northeast at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jacksonville, Half Moon, Pumpkin Center, Richlands, Cypress Creek,
Catherine Lake, Kellum, Petersburg, Albert J Ellis Airport, Richlands
South and Haws Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3472 7768 3472 7780 3497 7758 3493 7734
3486 7738 3478 7731 3465 7765
TIME...MOT...LOC 2006Z 235DEG 18KT 3484 7751
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
mleeSpecial weather statement, Aug 20, 4:56 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
456 PM EDT Fri Aug 20 2021
NCZ046-047-080-081-094-202145-
Mainland Dare NC-Beaufort NC-Mainland Hyde NC-Tyrrell NC-Pamlico NC-
456 PM EDT Fri Aug 20 2021
...Strong thunderstorms will impact portions of Hyde, southwestern
Dare, southeastern Beaufort, southeastern Tyrrell and Pamlico
Counties through 545 PM EDT...
At 455 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Killkenny to 8 miles southeast of Lowland
to near Neuse Forest. Movement was northeast at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sladesville, Killkenny, Ponzer, Swindell Fork, Scranton, Gull Rock,
Kilkenny, Fairfield, New Holland, Pamlico Beach, Lowland, Florence,
Janeiro, Grantsboro, Nebraska, Rose Bay, Whortonsville, Leechville,
Lake Landing and Maribel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3537 7606 3495 7679 3504 7695 3532 7670
3564 7647 3569 7589
TIME...MOT...LOC 2055Z 240DEG 17KT 3562 7626 3521 7646 3501 7688
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
mleeThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:19 PM EDT | Beach Hazards Statement | MHX | Carteret, Dare, Hyde, Onslow | 8 hr |
| Aug 20, 4:47 AM EDT | Beach Hazards Statement | MHX | Carteret, Dare, Hyde, Onslow | 39 hr |
| Aug 20, 12:41 PM EDT | Special Weather Statement | MHX | Currituck | 34 min |
| Aug 20, 12:51 PM EDT | Special Marine Warning | MHX | 24 min | |
| Aug 20, 12:59 PM EDT | Special Marine Warning | MHX | 46 min | |
| Aug 20, 1:19 PM EDT | Special Marine Warning | MHX | 41 min | |
| Aug 20, 1:25 PM EDT | Special Weather Statement | MHX | Tyrrell | 50 min |
| Aug 20, 1:37 PM EDT | Special Marine Warning | MHX | 38 min | |
| Aug 20, 2:06 PM EDT | Areal Flood Advisory | MHX | Dare | 114 min |
| Aug 20, 2:11 PM EDT | Special Marine Warning | MHX | 49 min | |
| Aug 20, 2:16 PM EDT | Special Weather Statement | MHX | Dare | 44 min |
| Aug 20, 3:00 PM EDT | Special Marine Warning | MHX | 45 min | |
| Aug 20, 3:08 PM EDT | Special Weather Statement | MHX | Dare | 37 min |
| Aug 20, 3:38 PM EDT | Special Weather Statement | MHX | Jones | 52 min |
| Aug 20, 3:46 PM EDT | High Surf Advisory | MHX | Carteret, Dare, Hyde | 24 hr |
| Aug 20, 3:55 PM EDT | Special Weather Statement | MHX | Craven | 50 min |
| Aug 20, 4:07 PM EDT | Special Weather Statement | MHX | Onslow | 38 min |
| Aug 20, 4:24 PM EDT | Areal Flood Advisory | MHX | Dare | 111 min |
| Aug 20, 5:00 PM EDT | Areal Flood Advisory | MHX | Duplin, Onslow | 2 hr |
| Aug 20, 5:06 PM EDT | Areal Flood Advisory | MHX | Hyde, Tyrrell | 114 min |
| Aug 20, 5:11 PM EDT | Special Weather Statement | MHX | Beaufort, Lenoir | 49 min |
| Aug 20, 5:17 PM EDT | Special Marine Warning | MHX | 58 min | |
| Aug 20, 5:28 PM EDT | Severe Thunderstorm Warning | MHX | Greene, Lenoir, Pitt | 47 min |
| Aug 20, 5:47 PM EDT | Special Weather Statement | MHX | Washington | 43 min |
| Aug 20, 6:33 PM EDT | Special Weather Statement | MHX | Lenoir | 42 min |
| Aug 20, 6:36 PM EDT | Special Weather Statement | MHX | Martin, Washington | 39 min |
| Aug 20, 7:20 PM EDT | Special Weather Statement | MHX | Martin, Pitt | 40 min |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.